| Catalog Number |
PMX110 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and the investigation results are pending.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a medical procedure using a penumbra system aspiration pump max 110 (pump max).During the procedure, the pump max would not turn on.The procedure was completed using a syringe aspiration.
Additional Manufacturer Narrative
Results: a pipe cleaner was inserted into the vacuum inlet and blood was observed inside the vacuum assembly.Conclusions: evaluation of the returned pump max revealed blood within the vacuum pump.If the aspiration tubing is connected directly to the vacuum inlet instead of the canister, supplied by penumbra, blood will likely be aspirated into the vacuum pump.If blood is aspirated into the vacuum pump, the device may not function properly.Penumbra pumps are 100% visually inspected and functionally tested during incoming quality inspection.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.